# SDR ABXA20150724119

- Difficulty date: July 24, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 148T912011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LONGERON WEB HAS A 2 INCH CRACK AT FS 1800 - 1806.  INSTALLED NEW WEB & BRACKETS IAW SRM 51-40-02.  SDR INFO, CRACK 2 INCHES, PART NUMBER 148T9120-11, PART NAME LONGERON WEB, SN NA, EXACT FS & BS LOCATION ON ACFT 1800 TO 1806.  ACFT WAS GNDED.
